# SDR SWAA2014102033206

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 14,849 hours, 8,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BARK HOOK OUT OF POSITION.  REPOSITIONED HOOK IAW SIP.
